# SDR EIAA9671

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 996
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FS 996 LOWER SUPPORT ANGLE HAS EXFOLIATION CORROSION FROM LONGERON 25L TO 25R.  FABRICATED AND INSTALLED FLOOR SUPPORT ANGLE FS 996 FROM LONGERON 26L TO 29R PER SRM 53-01 FIG 2 AND SRM 53-11-3.  (M)
